# SDR USAA2010011590114

- Difficulty date: January 14, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 26,607 hours, 16,761 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 1869 - EMERGENCY EQUIPMENT - FLASHLIGHT FORWARD FLIGHT ATTENDANT STATION INOPERATIVE.  REMOVED AND REPLACED BATTERY AND STRAP.  OPERATIONAL CHECK WAS GOOD.
